Noetherian rings of injective dimension one which are orders in quasi-Frobenius rings

AW Chatters, CR Hajarnavis

Research output: Contribution to journalArticle (Academic Journal)

3 Citations (Scopus)
Translated title of the contributionNoetherian rings of injective dimension one which are orders in quasi-Frobenius rings
Original languageEnglish
Pages (from-to)249 - 260
Number of pages12
JournalJournal of Algebra
Volume270 (1)
DOIs
Publication statusPublished - 1 Dec 2003

Bibliographical note

Publisher: Academic Press

Cite this